MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control

TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control
Model Number IPN915325
Medical Device Problem Codes Inflation Problem (1310); Biocompatibility (2886); Misassembly by Users (3133); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Right femoral access- no difficulty.Pump turned on 5-6 times then immediately error with red "helium loss".Console was switch out for a new console- same error persisted.Director contacted and came in to assist-director called teleflex hotline spoke with rep.Rep suggested to switch ekg cables- we did this - error still persisted.Rep asked us to turn on pump and during the 5-6 inflations (prior to the error shutting pump off) to see if we could see on fluoro if the balloon was indeed inflating.It was hard to tell but it looked like the balloon was not properly inflating.Rep requested facetime the hotline and rep did not like the "spikes" on the console screen and wanted to see the insertion site- rep doubted the color of the sheath saying we are not using a proper teleflex arrow balloon pump sheath.Director proceeded to show rep an unopened sheath that matched what was in the patient.Then it was decided to put in a new balloon, scrub rn went through the prepping technique with hotline- rep advised we are prepping balloons 100% accurately.Once the new balloon was inserted, new balloon worked properly.Hotline call was ended.

Brand Name
ARROW
Common Device Name
System, balloon, intra-aortic and control
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key50438040
Report Number50438040
Device Sequence Number10281763
Product Code DSP
UDI-Device Identifier10801902161977
UDI-Public(01)10801902161977
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/02/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915325
Device Catalogue NumberIAB-S840C
Device Lot Number18F25J0111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA06/02/2026